Open Access
2013 Developing a Series Solution Method of q -Difference Equations
Hsuan-Ku Liu
J. Appl. Math. 2013(SI11): 1-4 (2013). DOI: 10.1155/2013/743973


The series solution is widely applied to differential equations on but is not found in q -differential equations. Applying the Taylor and multiplication rule of two generalized polynomials, we develop a series solution of linear homogeneous q -difference equations. As an example, the series solution method is used to find a series solution of the second-order q -difference equation of Hermite’s type.


Download Citation

Hsuan-Ku Liu. "Developing a Series Solution Method of q -Difference Equations." J. Appl. Math. 2013 (SI11) 1 - 4, 2013.


Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1266.39008
MathSciNet: MR3056221
Digital Object Identifier: 10.1155/2013/743973

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI11 • 2013
Back to Top